# SDR VNAA2009042600015

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 12,058 hours, 12,517 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE IN CLT.  MAINTENANCE INSPECTED AND REPAIRED DAMAGE TO THE ELEVATOR PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RETURNED TO SERVICE.
